Cymbalta for Psychosomatic disorder treatment

We have 739 consumer reports for treatment of Psychosomatic disorder with Cymbalta. Psychosomatic disorder used in 1% of cases.

Patients statistics on Psychosomatic disorder for Cymbalta

Female
Male

Average weight in Lbs
141.83
286.6

Average height in Ft
5′ 6″
6′

Average age
42
45

Cymbalta Circle Diagram 5 consumers of 739 reported about Psychosomatic disorder

  1. Judy E. Douglas says:
    3.5 rating

    Cymbalta for Psychosomatic disorder

    I take Cymbalta first for about a year then 30mg then in the TAZ increased to 60 and now increased to 90 mg I’m doing really well and the small side effects (fatigue and hunger for sweets) then you like to buy I can only say with I’ve tried it with Mirtazipin that did not help and with citalopram (that was hell

    Side effects: Appetite increase; Fatigue
  2. Russell S. Johnson says:
    5.0 rating

    Cymbalta for Psychosomatic disorder

    I had a stomach ulcer in 2009 that broke up. My family doctor keeps telling me when I complained of pain that caused his psychosomatic disorders. (Occupation tax advice) Then I got a referral to the neurologist, who prescribed me Cymbalta (only 30 / then 60), although I have no neurotic disorder. For me then after 3 weeks, side effects, such as: bladder weakness, dry mouth, drowsiness during the day, and now after 1.5 years, a habituation occurred. I now vacillate between calm and beauty. Sometimes I feel like I need 2-3 (60mg) a day to get away from nervousness. In addition, I have taken after taking C.60 10 KG, although I am a very athletic person! So these tablets have in my view in addition to the many side effects also a high addictive potential. Simply settling is not possible. In October 2011 (after 2 years of taking) I should let them crawl again half a year. Hopefully I will be a normal person again!

  3. Derick A. Taylor says:
    2.0 rating

    Cymbalta for Psychosomatic disorder; Depression

    Have the drug in the KJP for depression and psychosomatic pain. My psychiatrist was of the opinion that my mood has stabilized a bit, of which I personally have noticed nothing. I just realized that I woke up almost every night, either because I was frozen, because I was very sweaty or had very intimate dreams that were normal at the age of 17 but not that common (sometimes several times in one night). In addition, I was in control of female co-patient just under control where I otherwise had no problems. My depression and pain were also promoted, because then I was indeed popular with the girls, but not popular enough for my needs. After the KJP, I came to the Psychiatric Aftercare (supervised WG) in which I had similar problems and after about a year of treatment with very little progress, I have managed to persuade my psychiatrist to discontinue the drug. Since then I feel better and better. Unfortunately, I still have the fear that I’m still out of control, with the girls and therefore avoid any contact. But I think that it should work again after 3 months and I can now dare to leave my apartment again. Personally, I can only advise against the drug. Instead, people with depression should try to understand why they have them and learn to walk or change their situation (eg move, find new / other friends, etc.).

    Side effects: Freeze; Dream changes; Sweat